MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN

ROCHE DIAGNOSTICS TPUC3; TOTAL PROTEIN
Catalog Number 05171954190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient urine sample tested with total protein urine/csf gen.3 (tpuc3) assay on a cobas 8000 cobas c701 module when compared to a non-roche analyzer (siemens: athelica system).On (b)(6) 2024: the sample was tested and the initial result was 450 mg/dl.The sample was also tested on siemens (athelica system), resulting in a tpuc3 value of 0.29 g/l.On (b)(6) 2024 the sample was repeated and the 1st repeat result was 357 mg/dl.On (b)(6) 2024 the sample was also repeated and the 2nd repeat result was 389 mg/dl.
 
Additional Manufacturer Narrative
The tpuc3 reagent expiration date was not provided.The cobas c701 module serial number was (b)(6).Qc was acceptable.The alarm trace showed multiple abnormal aspiration (sample probe) alarms.The customer suspected an interference.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section b7 was updated.The calibration was acceptable.The alarm trace showed frequent incubation water exchange alarms and a couple of cell blank alarms.Since the patient did not take any medication, no substance was available that could analytically interfere with the tpuc3 assay.The root cause was consistent with an issue with the sample quality or a possible physiological effect of the patient's disease causing proteinuria.There is no evidence to reasonably suggest that the roche assay did not function as intended.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TPUC3
Common Device Name
TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19027099
Report Number1823260-2024-01014
Device Sequence Number7354928
Product Code JGQ
UDI-Device Identifier04015630925179
UDI-Public04015630925179
Combination Product (Y/N)Y
Initial Reporter CountryPO
PMA/510(K) Number
K071239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171954190
Device Lot Number730461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient SexMale
Patient EthnicityNon Hispanic